# SDR IPXA2018062543988

- Difficulty date: June 11, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0782Y501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 460 - 475, FLOOR PANEL WAS CORRODED AT RIGID CARGO BARRIER FLOOR FITTING NR 7.  REMOVED AND REPLACED THE FLOOR PANEL IAW EO MD11-2520-58701-D.
